# SDR 9903299912

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND AFT CARGO BULKHEAD WEB CORRODED BEYOND ACCEPTABLE LIMITS, FS 996 LONGERON 26L TO 26R.  REPAIRED PER EA 99-168917.
